Header

UZH-Logo

Maintenance Infos

Stratifications associated to reductive group actions on affine spaces


Hoskins, V (2014). Stratifications associated to reductive group actions on affine spaces. The quarterly journal of mathematics., 65(3):1011-1047.

Abstract

For a complex reductive group G acting linearly on a complex affine space V with respect to a character ρ, we show two stratifications of V associated to this action (and a choice of invariant inner product on the Lie algebra of the maximal compact subgroup of G) coincide. The first is Hesselink's stratification by adapted 1-parameter subgroups and the second is the Morse theoretic stratification associated to the norm square of the moment map. We also give a proof of a version of the Kempf-Ness theorem, which states that the geometric invariant theory quotient is homeomorphic to the symplectic reduction (both taken with respect to ρ). Finally, for the space of representations of a quiver of fixed dimension, we show that the Morse theoretic stratification and Hesselink's stratification coincide with the stratification by Harder-Narasimhan types

Abstract

For a complex reductive group G acting linearly on a complex affine space V with respect to a character ρ, we show two stratifications of V associated to this action (and a choice of invariant inner product on the Lie algebra of the maximal compact subgroup of G) coincide. The first is Hesselink's stratification by adapted 1-parameter subgroups and the second is the Morse theoretic stratification associated to the norm square of the moment map. We also give a proof of a version of the Kempf-Ness theorem, which states that the geometric invariant theory quotient is homeomorphic to the symplectic reduction (both taken with respect to ρ). Finally, for the space of representations of a quiver of fixed dimension, we show that the Morse theoretic stratification and Hesselink's stratification coincide with the stratification by Harder-Narasimhan types

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

16 downloads since deposited on 14 Nov 2018
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1 September 2014
Deposited On:14 Nov 2018 14:55
Last Modified:15 Apr 2021 14:51
Publisher:Oxford University Press
ISSN:0033-5606
OA Status:Green
Publisher DOI:https://doi.org/10.1093/qmath/hat046

Download

Green Open Access

Download PDF  'Stratifications associated to reductive group actions on affine spaces'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 324kB
View at publisher